Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 21, 2010, 3:00 PM MDT. It took effect at May 22, 2010, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2010, 3:00 PM MDT (21:00 UTC)
- In effect from
- May 22, 2010, 12:00 PM MDT
- Expired
- May 22, 2010, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
227 WWUS75 KABQ 212100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI MAY 21 2010 ...|STRONG WINDS RETURN SATURDAY... .A STORM ALONG THE PACIFIC NORTHWEST COAST WILL DIVE SOUTHEAST INTO THE GREAT BASIN THIS WEEKEND. WINDS WILL STRENGTHEN AT THE MID LEVELS OF THE ATMOSPHERE WHILE A SURFACE LOW PRESSURE AREA DEEPENS OVER EASTERN COLORADO. THIS WILL RESULT IN STRONG SOUTHWEST WINDS OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO SATURDAY AFTERNOON AND EARLY EVENING. NMZ501>540-221000- /O.NEW.KABQ.WI.Y.0029.100522T1800Z-100523T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 300 PM MDT FRI MAY 21 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. * LOCATION...THIS INCLUDES ALL OF NORTHERN AND CENTRAL NEW MEXICO. * WINDS...SUSTAINED SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 50 MPH SATURDAY AFTERNOON AND EARLY EVENING. * TIMING...WINDS WILL INCREASE SATURDAY MORNING AND REACH ADVISORY LEVELS BETWEEN 12 PM AND 8 PM MDT SATURDAY. WINDS WILL THEN SUBSIDE AFTER SUNSET. * VISIBILITY...MAY BE REDUCED TO UNDER 2 MILES IN BLOWING DUST. * LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT SOUTHWEST TO NORTHEAST ORIENTED ROADWAYS. HIGH PROFILE VEHICLES WILL BE AFFECTED BY THE WINDS ON MOST HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
2 follow-up statements
388 WWUS75 KABQ 221000 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 AM MDT SAT MAY 22 2010 ...STRONG WINDS RETURN TODAY... .A STRONG UPPER LEVEL LOW OVER OREGON AND NORTHERN CALIFORNIA THIS MORNING WILL DIVE SOUTHEAST INTO THE GREAT BASIN LATER THIS WEEKEND. WINDS WILL STRENGTHEN AT THE MID LEVELS OF THE ATMOSPHERE WHILE A SURFACE LOW PRESSURE AREA DEEPENS OVER EASTERN COLORADO. THE COMBO OF INCREASING SURFACE PRESSURE GRADIENT ACROSS THE STATE AND HEATING INDUCED MIXDOWN OF THE WINDS ALOFT WILL RESULT IN STRONG SOUTHWEST SURFACE WINDS OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO THIS AFTERNOON AND EARLY EVENING. NMZ501>540-230200- /O.CON.KABQ.WI.Y.0029.100522T1800Z-100523T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 400 AM MDT SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...ALL OF NORTHERN AND CENTRAL NEW MEXICO. * WINDS...SUSTAINED SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND EARLY EVENING. * TIMING...WINDS WILL INCREASE MID TO LATE MORNING AND REACH ADVISORY LEVELS BETWEEN 12 PM AND 8 PM MDT TODAY. WINDS WILL THEN SUBSIDE AFTER SUNSET. * VISIBILITY...MAY BE REDUCED AT TIMES TO LESS THAN 3 MILES IN BLOWING DUST THIS AFTERNOON. * LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT SOUTHWEST TO NORTHEAST ORIENTED ROADWAYS. HIGH PROFILE VEHICLES WILL BE AFFECTED BY THE WINDS ON MOST HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
495 WWUS75 KABQ 230132 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 732 PM MDT SAT MAY 22 2010 NMZ501>540-230245- /O.EXP.KABQ.WI.Y.0029.000000T0000Z-100523T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 732 PM MDT SAT MAY 22 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS ARE DIMINISHING ACROSS THE AREA...THEREFORE THE WIND ADVISORY WILL EXPIRE AT 8 PM. WINDY CONDITIONS WILL RETURN AGAIN ON SUNDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 21, 2:36 PM MDT, 24 minutes earlier.
Area forecast discussion, May 21, 2:36 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 236 PM MDT FRI MAY 21 2010 .DISCUSSION... WIND OVER THE WEEKEND AND EXTENT OF DAILY ROUNDS OF CONVECTION THE MAIN CHALLENGES THROUGH NEXT WEEK. RIDGE OF HIGH PRESSURE ALOFT HAS SHIFTED E AS SW FLOW HAS DEVELOPED OVER THE STATE. WINDS HAVE PICKED UP THIS PM INTO THE BREEZY TO WINDY CATEGORIES FOR MOST LOCATIONS. LOW LEVEL MOISTURE STARTING TO GET MIXED OUT ACROSS THE EASTERN PLAINS. BEST SHOT AT ANY STORMS THIS EVENING WILL BE OVER OUR FAR SE ZONES OF CURRY...ROOSEVELT AND FAR EASTERN CHAVES COUNTY. WILL MENTION LARGE HAIL AS WELL PER SPC OUTLOOK. ELSEWHERE IT WILL BE MOSTLY CLEAR AND COMFORTABLE TONIGHT. DECENT WIND EVENTS THIS WEEKEND. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR ALL ZONES FOR SAT PM AND EVE. WILL CONTINUE WITH RED FLAG WARNING FOR W AND CNTRL ZONES SAT AND A FIRE WEATHER WATCH FOR THE SAME AREA SUN. ADDITIONAL WIND ADVISORIES LIKELY FOR SUN. A COUPLE OF LOCATIONS COULD APPROACH HIGH WIND WARNING CRITERIA SUN. AS FOR CONVECTION THIS WEEKEND...SAT LOOKS TO BE DRY ACROSS THE ENTIRE CWA...WITH STORMS FORMING JUST E IN TX SAT PM. WILL KEEP AN ISOLATED STORM IN FOR SAT NIGHT AS LOW LEVEL MOISTURE SLOSHES BACK ONTO THE ERN PLAINS. THE UPPER AND LOW LEVEL FLOW WILL BACK MORE TO THE S ON SUN...PROVIDING A BETTER CHANCE OF SHOWERS AND STORMS OVER THE EASTERN PLAINS LATE SUN AND SUN NIGHT. A STORM ALONG THE PACIFIC NW COAST THIS PM WILL DIVE SE INTO CA LATE SAT AND SAT NIGHT BEFORE TURNING NE SUN AND MON. THE FLOW ALOFT ON MON WILL SHIFT A BIT MORE TO THE SW AND SCOUR OUT SOME OF THE LOW LEVEL MOISTURE IN THE E. ANY STORMS WILL BE CONFINED TO THE TEXAS BORDER COUNTIES. THE FLOW ALOFT WILL WEAK THROUGH THE REST OF NEXT WEEK AS HIGH PRESSURE SLOWLY BUILDS FROM THE E. THE LACK OF STRONGER WINDS IN THE LOW AND MID LEVELS OF THE ATMOSPHERE WILL LIKELY MEAN LOW LEVEL MOISTURE WILL BE ABLE TO MAKE BETTER MOVEMENT W AT NIGHT AND HANG AROUND DURING THE DAYS. THIS SHOULD RESULT IN ISOLATED TO SCATTERED SHOWERS AND STORMS OVER THE ERN PLAINS FROM TUE THROUGH FRI OF NEXT WEEK. SOME OF THE MOISTURE COULD SEEP INTO THE RIO GRANDE VALLEY BY LATE IN THE WEEK. CHJ && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS WITH THE EXCEPTION BEING FAR SOUTHEAST AND EAST CENTRAL PORTIONS OF THE FORECAST AREA. DECIDED TO PUT IN A LOW CLOUD PLACE HOLDER VIA A TEMPO GROUP FOR BOTH TCC AND ROW. EXPECT THE DRYLINE AND ABUNDANT LOW LEVEL MOISTURE FOUND ON THE EAST SIDE OF IT TO PUSH BACK INTO NEW MEXICO OVERNIGHT. THIS MOISTURE SURGE WILL BE SHORT LIVED AS IT GETS SCOURED BACK TO THE EAST SATURDAY MORNING. IT APPEARS THAT THE ABUNDANT LOW LEVEL MOISTURE THAT SURGED INTO NEW MEXICO THIS MORNING IS GRADUALLY MIXING OUT SO PERHAPS A FEW CUMULUS BUT NOT THINKING STRONG STORMS AT THIS TIME. PERHAPS A TS OR TWO IN EASTERN CURRY AND ROOSEVELT COUNTIES BUT NOT AFFECTING THE TAF SITES. WINDS WILL BE THE BIGGER STORY ON SATURDAY. LOOK FOR REGULAR GUSTS BETWEEN 35 TO 45 KT AFFECTING MOST OF THE TERMINAL SITES SATURDAY AFTERNOON. THIS INCLUDES THE ABQ TERMINAL WHERE AN AWW MAY NEED TO BE ISSUED. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... THE OVERALL FORECAST STILL STANDS. WINDS PICKED UP TODAY BUT WILL BE STRONGER AND LONGER LIVED BOTH SATURDAY AND SUNDAY. HARD TO SEE WHICH DAY WILL BE THE STRONGEST AS EACH DAY HAS ITS OWN STRONG WIND QUALITIES. THE FLOW HOWEVER WILL BE A BIT MORE SOUTHWESTERLY ON SATURDAY AND MORE SOUTH/SOUTHWESTERLY ON SUNDAY. THE AREAS WHICH SHOULD RECEIVE THE STRONGEST WIND FLOW LOOK TO BE ALONG THE CONTINENTAL DIVIDE WESTWARD TO THE AZ STATE LINE AS WELL AS OVER THE HIGHER TERRAIN AND AREAS ALONG AND JUST TO THE EAST OF THE CENTRAL MTN CHAIN. BOTH SATURDAY AND SUNDAY LOOK TO BE REAL UNSTABLE...ESPECIALLY FAVORING THE NORTHERN AND EASTERN HALF OF THE FORECAST AREA. TEMPERATURES WILL ALSO GENERALLY BE 5 TO 10 DEGREES ABOVE NORMAL PRECEDED BY POOR HUMIDITY RECOVERIES AT NIGHT. THE EXCEPTION TO THE POOR HUMIDITY RECOVERIES AND VERY LOW AFTERNOON HUMIDITY READINGS WILL BE THE FAR EASTERN PLAINS. THIS IS WHERE HIGHER MOISTURE VIA THE DRYLINE IS EXPECTED TO SLOSH BACK AND FORTH. SUNDAY LOOKS TO BE A LITTLE MORE MOIST AND PERHAPS STORMY ACROSS THE FAR EASTERN PLAINS THAN SATURDAY. THE HIGHLIGHTS FOR THE WEEKEND REMAINS...RED FLAG WARNINGS FOR AREAS ALONG THE CENTRAL MOUNTAINS WESTWARD AND A FIRE WEATHER WATCH FOR THE SAME AREA. PORTIONS OF THE EASTERN PLAINS WOULD HAVE A RED FLAG...ESPECIALLY SATURDAY BUT EFFECTIVE GREENUP IS WIDESPREAD AND PRONOUNCED ACROSS THOSE AREAS BASED ON THE LATEST INTEL. THE WEATHER MODELS REMAIN CONSISTENT WITH WASHING OUT A PIECE OF PACIFIC ENERGY AROUND THE UPPER TROUGH ON MONDAY. THE STRONG WIND GRADIENT OBSERVED OVER THE STATE DURING THE WEEKEND WOULD THEN SHIFT EASTWARD AND NORTHWARD ON MONDAY. STILL LOOKING AT GUSTY WINDS ESPECIALLY FAVORING THE NORTH AND EAST BUT NOT NEARLY AS STRONG AS WHAT WOULD BE OBSERVED DURING THE WEEKEND. WITH THAT BEING SAID...A MID LEVEL DRY SLOT WILL REMAIN FOCUSED OVER NEW MEXICO AND LOOK FOR HUMIDITY VALUES TO BE QUITE LOW. EVEN ACROSS THE FAR EASTERN PLAINS AS WINDS TURN MORE SOUTHWESTERLY THERE. IT DOES APPEAR THAT INSTABILITY WOULD BE MUCH LESS THUS REDUCING THE THREAT OR HAZARD. A RESUMPTION OF RED FLAG CONDITIONS COULD CONTINUE ACROSS THE NORTHERN MOUNTAINS AS WELL AS AREAS ALONG THE CENTRAL MOUNTAINS. THIS COULD EVEN INCLUDE THE UPPER AND MIDDLE RIO GRANDE VALLEY. WONT ISSUE A WATCH FOR THIS TIME PERIOD ON THIS SHIFT BUT THIS WILL NEED TO BE RE-EVALUATED OVER THE WEEKEND AS THINGS COULD CHANGE A BIT. BASED ON THE LATEST LONG RANGE MODEL PROJECTIONS...THE UPPER TROUGH RE-CONSOLIDATES FURTHER WEST ACROSS THE WESTERN TIER OF THE US AS A BLOCKING HIGH OVER LOW PATTERN DEVELOPS ACROSS THE EASTERN HALF OF THE US. BASED ON THE PERSISTENT NATURE TO THIS UPPER FLOW DEPICTION BY BOTH THE ECMWF AND GFS...THE DRYLINE WOULD BECOME VERY ACTIVE AS IT SLOSHES BACK AND FORTH ACROSS AT LEAST THE EASTERN HALF OF NEW MEXICO...STARTING ON TUESDAY AND CONTINUING THROUGH THE WEEK. SCATTERED WET STORMS WOULD BE FOUND ALONG AND TO THE EAST OF THE DRYLINE. MUCH DRIER AIR WOULD BE FOUND ACROSS THE WESTERN HALF OF THE FORECAST AREA WITH HAINES 5 TO 6 VALUES. THIS WOULD ALSO INCLUDE SOME BREEZINESS EACH AFTERNOON. THE BIG QUESTION WOULD BE HOW FAR WEST THE TROUGH RETROGRADES AND THIS AFFECTS WHERE THE DRYLINE SETS UP. THE MODELS HAVE BEEN DEPICTING THIS TYPE OF PATTERN FOR THE PAST SEVERAL DAYS SO CONFIDENCE IS FAIRLY GOOD ALTHOUGH THEY HAVE DIFFERED SLIGHTLY EACH DAY ON THE EXACT LOCATION OF THE UPPER TROUGH AND RIDGE. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 83 44 80 / 0 0 0 0 DULCE........................... 35 77 33 78 / 0 0 0 5 CUBA............................ 38 77 36 78 / 0 0 0 0 GALLUP.......................... 42 78 39 75 / 0 0 0 0 EL MORRO........................ 40 75 41 75 / 0 0 0 0 GRANTS.......................... 41 80 37 79 / 0 0 0 0 QUEMADO......................... 41 79 40 78 / 0 0 0 0 GLENWOOD........................ 54 86 52 85 / 0 0 0 0 CHAMA........................... 36 73 33 73 / 0 0 0 5 LOS ALAMOS...................... 43 79 39 78 / 0 0 0 0 PECOS........................... 43 80 42 80 / 0 0 0 0 CERRO/QUESTA.................... 40 78 39 76 / 0 0 0 5 RED RIVER....................... 41 68 43 67 / 5 5 0 5 ANGEL FIRE...................... 39 71 42 69 / 5 5 0 5 TAOS............................ 40 78 39 77 / 0 0 0 0 ESPANOLA........................ 45 86 44 84 / 0 0 0 0 SANTA FE........................ 44 81 45 79 / 0 0 0 0 SANTA FE AIRPORT................ 46 83 44 81 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 85 51 85 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 55 85 54 84 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 49 87 52 86 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 53 89 54 88 / 0 0 0 0 LOS LUNAS....................... 52 88 52 87 / 0 0 0 0 RIO RANCHO...................... 53 87 54 87 / 0 0 0 0 SOCORRO......................... 55 90 54 88 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 46 80 48 80 / 0 0 0 0 MORIARTY/ESTANCIA............... 42 83 46 82 / 0 0 0 0 CLINES CORNERS.................. 46 80 46 78 / 0 0 0 0 GRAN QUIVIRA.................... 50 84 50 83 / 0 0 0 0 CARRIZOZO....................... 54 89 54 86 / 0 0 0 0 RUIDOSO......................... 52 80 49 77 / 0 0 5 0 CAPULIN......................... 49 80 47 79 / 5 5 10 5 RATON........................... 45 85 43 83 / 5 0 5 0 LAS VEGAS....................... 48 81 46 78 / 0 0 0 0 CLAYTON......................... 55 90 53 86 / 5 5 10 10 ROY............................. 56 82 53 80 / 5 5 5 0 CONCHAS......................... 56 92 60 91 / 0 5 5 5 SANTA ROSA...................... 54 90 53 89 / 0 0 0 0 TUCUMCARI....................... 60 95 58 92 / 5 5 10 5 CLOVIS.......................... 59 93 56 88 / 10 5 10 10 PORTALES........................ 60 93 58 90 / 10 5 10 20 FORT SUMNER..................... 58 92 57 90 / 5 5 5 5 ROSWELL......................... 59 98 58 93 / 5 5 5 5 PICACHO......................... 57 92 57 89 / 5 0 5 5 ELK............................. 54 87 52 83 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 9 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. WIND ADVISORY FROM NOON TO 8 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ501>540. && 40/50
Hazardous weather outlook, May 21, 7:12 AM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 712 AM MDT FRI MAY 21 2010 UPDATED DAY ONE TO ADD SEVERE THUNDERSTORM POSSIBILITY NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 712 AM MDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER EASTERN PORTIONS OF CURRY AND ROOSEVELT COUNTIES. SEVERE THUNDERSTORMS WITH LARGE HAIL ARE POSSIBLE THIS AFTERNOON. ALSO...STRONG WINDS AND LOW HUMIDITIES WILL COMBINE TO PRODUCE LOCALLY CRITICAL FIRE WEATHER CONDITIONS FOR SEVERAL HOURS THIS AFTERNOON OVER THE CHUSKA MOUNTAIN SUMMITS...AND OVER THE SUMMITS AND HIGHER SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AND SUNDAY...AFTERNOON WIND GUSTS REACHING 55 MPH ON SATURDAY...AND LOCALLY TO 60 MPH ON SUNDAY...WILL COMBINE WITH LOW HUMIDITIES TO PRODUCE WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS FOR AREAS BELOW SIGNIFICANT SNOW PACK AND OUTSIDE OF GREEN FUEL AREAS THROUGH THE WEEKEND. FOR MONDAY...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...GUSTY WINDS AND LOW HUMIDITIES CONTINUING OVER THE SANGRE DE CRISTO MOUNTAINS AND CENTRAL MOUNTAIN CHAIN MONDAY AFTERNOON MAY PRODUCE AN HOUR OR TWO OF LOCALLY DANGEROUS FIRE WEATHER BELOW SIGNIFICANT SNOW PACK AND OUTSIDE OF GREEN FUEL AREAS. AFTERNOON THUNDERSTORMS...SOME STRONG...ARE POSSIBLE OVER THE EASTERN PLAINS NEAR THE TEXAS BORDER. FOR TUESDAY THROUGH THURSDAY...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...AFTERNOON THUNDERSTORMS WILL DEVELOP EACH DAY OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND CENTRAL MOUNTAIN CHAIN...AND OVER THE EASTERN PLAINS. SOME THUNDERSTORMS MAY PRODUCE HAIL...STRONG WINDS...AND LOCAL DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FOR EASTERN ROOSEVELT AND EASTERN CURRY COUNTIES DUE TO SEVERE THUNDERSTORMS. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:14 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 37 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.